Regularity of isoperimetric sets in R2 with density

Journal article
(Original article)


Publication Details

Author(s): Cinti E, Pratelli A
Journal: Mathematische Annalen
Publisher: Springer Verlag (Germany)
Publication year: 2016
Volume: 365
Pages range: 1-14
ISSN: 0025-5831


Abstract


We consider the isoperimetric problem in (Formula presented.) with density. We show that, if the density is (Formula presented.), then the boundary of any isoperimetric set is of class (Formula presented.). This improves the previously known regularity.



FAU Authors / FAU Editors

Pratelli, Aldo Prof.
Lehrstuhl für Mathematik


How to cite

APA:
Cinti, E., & Pratelli, A. (2016). Regularity of isoperimetric sets in R2 with density. Mathematische Annalen, 365, 1-14. https://dx.doi.org/10.1007/s00208-016-1409-y

MLA:
Cinti, Eleonora, and Aldo Pratelli. "Regularity of isoperimetric sets in R2 with density." Mathematische Annalen 365 (2016): 1-14.

BibTeX: 

Last updated on 2018-17-10 at 16:10